Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal? Birth control related

Posted by on May. 6, 2012 at 12:42 AM
  • 2 Replies
I started taking Beyaz. It made me so sick. I was very moody and had no energy what so ever. All I wanted to do was lay around and snack. I also felt real depressed. I took it for 5 days, was hopeing my body would adjust to it. I had to stop taking it. Two days later and I started my period. I just had a period not two weeks ago. Did I start because I came off the bc? I'm confused about this. Should I call my doctor? I'm going to have to anyways I guess to get on a different bc
Posted on CafeMom Mobile
by on May. 6, 2012 at 12:42 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
sissy852
by on May. 6, 2012 at 12:44 AM
1 mom liked this
it is because of the bc you went off it and you started your period
Posted on CafeMom Mobile
CountryMom357
by on May. 6, 2012 at 12:50 AM
ok, thanks.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)